# SDR DALA2023060704662

- Difficulty date: June 4, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 88,958 hours, 40,590 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO LEFT ENGINE REVERSE EICAS MESSAGE DURING TAKEOFF. CORRECTIVE ACTION: FWD TO MEL 78-31-01A. R/R LT EEC CHANNEL SELECT RELAY K10528 PER B757 WDM 73-21. (9498838)
